# SDR HEEA088598

- Difficulty date: August 1, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N2014K
- Make and model: Bell 412
- Aircraft serial: 33020
- Aircraft time: 18,175 hours
- System (JASC): 5260 · Entrance Stairs
- Part: Step
- Part number: PHI101741
- Condition: Malfunctioned
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT STEP ASSY WOULD NOT STOW. SHOP REPAIR.
